About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 494067, 7 pages
http://dx.doi.org/10.1155/2013/494067
Research Article

The Asymptotic Behavior for a Class of Impulsive Delay Differential Equations

Department of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 27 January 2013; Accepted 21 March 2013

Academic Editor: Chuangxia Huang

Copyright © 2013 Zhichun Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhichun Yang, “The Asymptotic Behavior for a Class of Impulsive Delay Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 494067, 7 pages, 2013. doi:10.1155/2013/494067